# SDR ASAA0480400

- Difficulty date: May 15, 2004
- Submitted: June 19, 2004
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 5936038501
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND MID CARGO DOOR LOWER BEAM DOUBLER INSTALLED INCORRECTLY.  REMOVED DOUBLER, TRIMMED AND INSTALLED NEW DOUBLER IAW ASA TASKCARD 28553001 AND 51-30-5.  (M)
